Symmetrical Bending of Circular Plates of Constant Radial Bending Stress

[+] Author and Article Information
J. P. Lee

Department of Engineering Mechanics, Wayne State University, Detroit, Mich.

J. Appl. Mech 29(4), 696-700 (Dec 01, 1962) (5 pages) doi:10.1115/1.3640656 History: Received July 14, 1961; Online September 16, 2011


Bending of simply supported circular plates of constant radial bending stress subjected to uniformly distributed loading is investigated by solving a nonlinear integrodifferential equation. Boundary conditions are satisfied by joining the central portion of the plates of variable thickness to an annular rim along the boundary with uniform thickness. Usual assumptions for bending of thin plates of small deflections are assumed valid.

Copyright © 1962 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In